RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 2, Pages 149–160 (Mi msb3815)  

This article is cited in 2 scientific papers (total in 2 papers)

Adiabatic limits on Riemannian Heisenberg manifolds

A. A. Yakovlev

Ufa State Aviation Technical University

Abstract: An asymptotic formula is obtained for the distribution function of the spectrum of the Laplace operator, in the adiabatic limit for the foliation defined by the orbits of an invariant flow on a compact Riemannian Heisenberg manifold.
Bibliography: 21 titles.

Keywords: foliation.

DOI: https://doi.org/10.4213/sm3815

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:2, 307–318

Bibliographic databases:

UDC: 517.984.56
MSC: Primary 58J05, 58J37, 58J50; Secondary 57R30
Received: 01.12.2006

Citation: A. A. Yakovlev, “Adiabatic limits on Riemannian Heisenberg manifolds”, Mat. Sb., 199:2 (2008), 149–160; Sb. Math., 199:2 (2008), 307–318

Citation in format AMSBIB
\Bibitem{Yak08}
\by A.~A.~Yakovlev
\paper Adiabatic limits on Riemannian Heisenberg manifolds
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 2
\pages 149--160
\mathnet{http://mi.mathnet.ru/msb3815}
\crossref{https://doi.org/10.4213/sm3815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2402203}
\zmath{https://zbmath.org/?q=an:1157.58009}
\elib{http://elibrary.ru/item.asp?id=20359308}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 2
\pages 307--318
\crossref{https://doi.org/10.1070/SM2008v199n02ABEH003921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255696300014}
\elib{http://elibrary.ru/item.asp?id=14235598}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449154339}


Linking options:
  • http://mi.mathnet.ru/eng/msb3815
  • https://doi.org/10.4213/sm3815
  • http://mi.mathnet.ru/eng/msb/v199/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kordyukov Yu.A., Yakovlev A.A., “Adiabatic Limits and the Spectrum of the Laplacian on Foliated Manifolds”, $C^*$-Algebras and Elliptic Theory II, Trends in Mathematics, 2008, 123–144  crossref  mathscinet  zmath  isi
    2. A. A. Yakovlev, “Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit”, Siberian Math. J., 51:2 (2010), 370–382  mathnet  crossref  mathscinet  isi  elib  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:229
    Full text:74
    References:28
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019